# SDR DLL16961040

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N759DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1176
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Condition: Failed
- Location: 2l Fuel Tank
- Component: 112803
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, TOWER INFORMED FUEL WAS VENTING FROM LEFT  WING.  PASSENGER INFORMED OF FUEL VENTING FROM LEFT WING  TIP.  CONFIRMED THIS.  2L TANK NOT FEEDING.  TURNED OFF 2R PUMP AND 2L STARTED TO FEED.  TRIED TO FEED OUT OF TANKS 1 AND 3 AND QUANTITY IN 2L STARTED TO INCREASE.  FIRM CODE 28-24-43-14.   REPLACED BYPASS CHECK VALVE MANIFOLD TO 2L BOOST PUMP BOX.  OPERATION CHECKS OK.
